# SDR SWAA2024011733400

- Difficulty date: December 18, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM ON BS 986.5 AT LBL 45.5 AND WL 208.1 AT AFT GALLEY AREA.   REPAIRED FLOORBEAM IAW EA 24-153-00043-WIP1 AND 24-153-00043.
